# SDR UALA2012040502126

- Difficulty date: April 2, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,711 hours, 22,266 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 182
- Condition: Noisy
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR NOISE IN COCKPIT EVEN WITH RECIRCULATION OFF, MUCH LOUDER INFLT THAN ON GROUND.  REPLACED LT PACK FLOW CONTROL AND SHUTOFF VALVE PER SERVICE TIP AND MM.  LOW AND DEEP PITCHED SOUND HEARD WITH RECIRCULATION FANS OFF GONE.
